# SDR DALA2025031101869

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0846086) DRILL MARK CHANNEL SUPPORT LBL 8.10 BTW BS 727J TO BS 747 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CHANNEL SUPPORT BETWEEN BS727J AND BS747 ON LBL 8.10 AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R PROCEDURE 2.
